News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: THE PILL


 YOUNGCARRIEA - Tue Apr 26, 2005 1:41 pm

I HAVE BEEN ON ORTHO TRI-CYCLEN LO FOR 6 MONTHS NOW *THIS IS MY SEVENTH* AND I HAVE JUST TAKEN THE SECOND WHITE ACTIVE PILL AND I HAVE BEEN SPOTTING BROWN BLOOD...WHAT DOES THAT MEAN?

THANKS,
CARRIE ANN
 Theresa Jones, RN - Wed Apr 27, 2005 5:13 am

User avatar Hi YOUNGCARRIEA,
Brown colored blood indicates (old blood) and may sometimes occur if the uterus has not completely shed the products of menstruation.
Sincerely,
Rntdj

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here